# SDR CA030113007

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 37,542 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Part number: 85710558001
- Condition: Cracked
- Location: Lt Spoiler Act
- Part time: 35,181 hours, 35,181 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE CHECKS IN YHZ, THE LT, OUTBOARD SPOILER ACTUATOR BRACKET WAS FOUND CRACKED DURING FUNCTIONAL CHECKS. THIS BRACKET WAS REPLACED.
